# SDR ERAA20130008

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 45,706 hours, 36,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 85710016
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN DENT FOUND AT SAT YW290.  HFEC AND UT INSP NO DISBONDS OR CRACKS.  DENT ALLOWABLE WITHIN LIMITS REF BOMBARDIER RD 8-57-5779.  LOCATION UW290 - YW297 BETWEEN STR 15 - 16.
